MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS FILTERLINE H SET INFANT/NEONATAL

PHILIPS MEDICAL SYSTEMS FILTERLINE H SET INFANT/NEONATAL
Model Number M1923A
Health Effect - Clinical Code Respiratory Acidosis (2482)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Serial number unknown.A follow-up report will be submitted once the investigation is complete.The customer also reported that the patient improved when the filter line was removed.
 
Event or Problem Description
The customer stated that the filter line had "excessive leaks of 60%".The excessive leak caused poor tidal volume and acidosis.The customer alleged that the leak caused the patient to become very ill and acidotic on blood gases.
 
Additional Manufacturer Narrative
The material was discarded and an evaluation could not be completed.This event will be considered as a malfunction of unknown cause with insufficient information.

Brand Name
FILTERLINE H SET INFANT/NEONATAL
Common Device Name
NA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8865231
Report Number1218950-2019-05801
Device Sequence Number14109550
Product Code MKJ
UDI-Device Identifier20884838071388
UDI-Public(01)20884838071388
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1923A
Device Catalogue Number989803105561
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 MO